Known antibiotic causes a fatal arrhythmia

Clarithromycin is a popular remedy for treating bacterial infections. Experts have found this drug have unexpected and unpleasant effect. Some people experience fibrillation and complicated course of cardiovascular disease. The discovery has forced us to reassess the traditional scheme of treatment of infectious diseases.

You know, one of the side effects of macrolides - severe ventricular arrhythmia. Until recently, doctors on hand, there was no concrete evidence and statistics. Now the fact was confirmed.

Scientists have studied the statistics to 5 million cases of treatment claritromicina and roxithromycine. Still considered a side effect of the antibiotic from the group of penicillins, which, as you know, the heart is not affected.

During the research we identified 285 deaths from diseases of the cardiovascular system on a background of antibacterial therapy. 18 cases referred to the group of clarithromycin, 32 cases - roxithromycin.

Read also: Scottish scientists: clarithromycin increases the risk of heart disease

According to a study, people taking macrolides, have a 76% increased risk of death from complications related to heart and blood vessels.

Subscribe to new posts: